Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

cymbalta and prolactin Maxime

Posted by KayeBaby on February 23, 2006, at 2:06:58

In reply to Re: Lost all hope ed_uk, posted by Maxime on February 12, 2006, at 16:49:36

Hi Maxine,
Just wanted to say that Cymbalta actually knocked a few pounds of me at first. I was on it almost a year and no gain. This is notable as I always seem to gain.

Also, do you know why your prolactin level is elevated? Is your pituitary all in order?

Peace,
Kaye


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KayeBaby thread:608743
URL: http://www.dr-bob.org/babble/20060219/msgs/612341.html